(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Existence and stability of steady-state of one-dimensional quantum hydrodynamic system for semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 1, 页码: 1-25
Authors:  Huang, Feimin;  Li, Hai-Liang;  Matsumura, Akitaka
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
quantum hydrodynamic models  existence and exponential stability of steady-state  global existence of smooth solutions  semiconductor model